RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2009, Volume 159, Number 3, Pages 448–458 (Mi tmf6364)  

This article is cited in 5 scientific papers (total in 5 papers)

Matrix solutions of a noncommutative KP equation and a noncommutative mKP equation

C. R. Gilson, J. C. Nimmo, C. M. Sooman

University of Glasgow

Abstract: We consider matrix solutions of a noncommutative KP and a noncommutative mKP equation; these solutions can be expressed as quasideterminants. In particular, we investigate the interaction of two-soliton solutions.

Keywords: binary Darboux transformation, quasideterminant, matrix solution, noncommutative KP equation, noncommutative mKP equation

DOI: https://doi.org/10.4213/tmf6364

Full text: PDF file (420 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2009, 159:3, 796–805

Bibliographic databases:


Citation: C. R. Gilson, J. C. Nimmo, C. M. Sooman, “Matrix solutions of a noncommutative KP equation and a noncommutative mKP equation”, TMF, 159:3 (2009), 448–458; Theoret. and Math. Phys., 159:3 (2009), 796–805

Citation in format AMSBIB
\Bibitem{GilNimSoo09}
\by C.~R.~Gilson, J.~C.~Nimmo, C.~M.~Sooman
\paper Matrix solutions of a~noncommutative KP equation and a~noncommutative mKP equation
\jour TMF
\yr 2009
\vol 159
\issue 3
\pages 448--458
\mathnet{http://mi.mathnet.ru/tmf6364}
\crossref{https://doi.org/10.4213/tmf6364}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2568563}
\zmath{https://zbmath.org/?q=an:1179.35266}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009TMP...159..796G}
\elib{http://elibrary.ru/item.asp?id=15368916}
\transl
\jour Theoret. and Math. Phys.
\yr 2009
\vol 159
\issue 3
\pages 796--805
\crossref{https://doi.org/10.1007/s11232-009-0068-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000269118800013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70350035893}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6364
  • https://doi.org/10.4213/tmf6364
  • http://mi.mathnet.ru/eng/tmf/v159/i3/p448

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zhu Xiao-Ming, Zhang Da-Jun, Li Chun-Xia, “Quasideterminant Solutions of a Noncommutative Nonisospectral Kadomtsev-Petviashvili Equation”, Commun Theor Phys (Beijing), 55:5 (2011), 753–759  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    2. Chvartatskyi O.I., Sydorenko Yu.M., “A New Bidirectional Generalization of (2+1)-Dimensional Matrix K-Constrained Kadomtsev-Petviashvili Hierarchy”, J. Math. Phys., 54:11 (2013), 113508  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    3. Hamanaka M., “Noncommutative Solitons and Quasideterminants”, Phys. Scr., 89:3 (2014), 038006  crossref  adsnasa  isi  scopus  scopus
    4. Hongxia Wu, Jingxin Liu, Chunxia Li, “Quasideterminant solutions of the extended noncommutative Kadomtsev–Petviashvili hierarchy”, Theoret. and Math. Phys., 192:1 (2017), 982–999  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    5. Ariznabarreta G., Garcia-Ardila J.C., Manas M., Marcellan F., “Non-Abelian Integrable Hierarchies: Matrix Biorthogonal Polynomials and Perturbations”, J. Phys. A-Math. Theor., 51:20 (2018), 205204  crossref  mathscinet  isi  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:296
    Full text:86
    References:41
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019